Rocky Mountain Journal of Mathematics

Three results for $\tau $-rigid modules

Zongzhen Xie, Libo Zan, and Xiaojin Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

$\tau $-rigid modules are essential in the $\tau $-tilting theory introduced by Adachi, Iyama and Reiten. In this paper, we give equivalent conditions for Iwanaga-Gorenstein algebras with self-injective dimension at most one in terms of $\tau $-rigid modules. We show that every indecomposable module over iterated tilted algebras of Dynkin type is $\tau $-rigid. Finally, we give a $\tau $-tilting theorem on homological dimension which is an analog to that of classical tilting modules.

Article information

Source
Rocky Mountain J. Math., Volume 49, Number 8 (2019), 2791-2808.

Dates
First available in Project Euclid: 31 January 2020

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1580461794

Digital Object Identifier
doi:10.1216/RMJ-2019-49-8-2791

Mathematical Reviews number (MathSciNet)
MR4058350

Zentralblatt MATH identifier
07163199

Subjects
Primary: 16G10: Representations of Artinian rings 16E10.

Keywords
$\tau $-rigid module projective dimension tilted algebra

Citation

Xie, Zongzhen; Zan, Libo; Zhang, Xiaojin. Three results for $\tau $-rigid modules. Rocky Mountain J. Math. 49 (2019), no. 8, 2791--2808. doi:10.1216/RMJ-2019-49-8-2791. https://projecteuclid.org/euclid.rmjm/1580461794


Export citation

References

  • T. Adachi, The classification of $\tau$-tilting modules over Nakayama algebras, J. Algebra 452 (2016), 227–262.
  • T. Adachi, Characterizing $\tau$-tilting modules over algebras with radical square zero, Proc. Amer. Math. Soc. 144 (2016), no. 11, 4673–4685.
  • T. Aihara and O. Iyama, Silting mutation in triangulated categories, J. London. Math. Soc. 85 (2012), no. 3, 633–668.
  • T. Adachi, O. Iyama and I. Reiten, $\tau$-tilting theory, Compos. Math. 150 (2014), no. 3, 415–452.
  • M. Auslander and S.O. Smalø, Addendum to “Almost split sequences in subcategories”, J. Algebra 69 (1981), 426–454. Addendum to J. Algebra 71 (1981), 592–594.
  • I. Assem and D. Happel, Generalized tilted algebra of type An, Comm. Algebra 20 (1981), 2101–2125.
  • I. Assem, D. Simson and A. Skowroński, Elements of the representation theory of associative algebras I: techniques of reperesentation theory, London Math. Soc. Student Texts 65, Cambridge Univ. Press, Cambridge (2006).
  • S. Brenner and M.C.R. Bulter, Generalization of the Bernstein-Gelfand-Ponomarev reflection functors, 103–169 in Representation theory II: Proc. Second Internat. Conf. (Carleton University, Ottawa, Ontario, 1979), Lecture Notes in Math. 832 Springer-Verlag, 103–169 (1980).
  • A.B. Buan, R. Marsh, M. Reineke, I. Reiten and G. Todorov, Tilting theory and cluster combinatorics, Adv. Math. 204 (2006), no. 2, 572–618.
  • A.B. Buan and Y. Zhou, Endomorphism algebras of 2-term silting complexes Algebr. Represent. Th. 21 (2018), no. 1, 181–194.
  • L. Demonet, O. Iyama and G. Jasso, $\tau$-tilting finite algebras and g-vectors, Int. Math. Res. Not. IMRN 3 (2019), 852–892.
  • L. Demonet, O. Iyama and Y. Palu, $\tau$-tilting theory for Schurian algebras, in preparation.
  • L. Demonet, O. Iyama, N. Reading, I. Reiten and H. Thomas, Lattice theory of torsion class, arXiv:1711.01785.
  • F. Eisele, G. Janssens and T. Raedschelders, A reduction theorem for $\tau$-rigid modules, Math. Zeit. 290 (2018), no. 3-4, 1377–1413.
  • D. Happel and C.M. Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (1982), no. 2, 399–443.
  • D. Happel and L. Unger, Modules of finite projective dimension and cocovers, Math. Ann. 306 (1996), no. 1, 445–457.
  • Z. Huang and Y. Zhang, G-stable support $\tau$-tilting modules, Front. Math. China 11 (2016), no. 4, 1057–1077.
  • O. Iyama, P. Jorgensen and D. Yang, Intermediate co-$t$-structures, two-term silting objects, $\tau$-tilting modules and torsion classes, Algebra Number Theory 8 (2014), no. 10, 2413–2431.
  • O. Iyama and Y. Yoshino, Mutations in triangulated categories and rigid Cohen-Macaulay modules, Invent. Math. 172 (2008), no. 1, 117–168.
  • O. Iyama and X. Zhang, Classifying $\tau$-tilting modules over the Auslander algebra of $K[X]/(x^{n})$, to appear in J. Math. Soc. Japan, arXiv: 1602.05037.
  • O. Iyama and X. Zhang, Tilting modules over Auslander-Gorenstein algebra, Pacific J. Math. 298 (2019), no. 2, 399–416.
  • G. Jasso, Reduction of $\tau$-tilting modules and torsion pairs, Int. Math. Res. Not. IMRN 16 (2015), 7190–7237.
  • R. Kase, Weak orders on symmetric groups and posets of support $\tau$-tilting modules, Int. J. Algebr. Comput. 27 (2017), no. 5, 501–546.
  • B. Keller and I. Reiten, Cluster-tilted algebras are Gorenstein and stably Calabi-Yau, Adv. Math. 211 (2007), no. 1, 123–151.
  • Y. Miyashita, Tilting modules of finite projective dimension, Math. Zeit. 193 (1986), no. 1, 113–146.
  • Y. Mizuno, Classifying $\tau$-tilting modules over preprojective algebras of Dynkin type, Math. Zeit. 277 (2014), no. 3, 665–690.
  • J. Wei, $\tau$-tilting theory and $*$-modules, J. Algebra 414 (2014), 1–5.
  • X. Zhang, $\tau$-rigid modules for algebras with radical square zero, to appear in Algebr. Colloq., arXiv:1211.5622.
  • X. Zhang, $\tau$-rigid modules over Auslander algebras, Taiwanese J. Math. 21 (2017), no. 4, 327–338.
  • S. Zito, $\tau$-rigid modules from tilted to cluster-tilted algebras, Comm. Algebra. 47 (2019), no. 9, 3716–3734.
  • S. Zito, $\tau$-tilting finite tilted and cluster-tilted algebras, arXiv:1902.05866v1.